MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 27IN 2-0 S/A CT-2; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 27IN 2-0 S/A CT-2; SUTURE, SURGICAL, ABSORBABLE
Model Number Z333H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/02/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Additional information was requested, and the following was obtained: could you please explain what do you refer by "adverse event serious injury was reported".What is the current condition of the patient? the patient had to have a slight increase in incision and xray to find the tip and retrieve it.Patient has been released without complication.A manufacturing record evaluation was performed for the finished device lot pm6904, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This medwatch report is in response to receipt of maude event report mw#5093553.
 
Event or Problem Description
It was reported that a patient underwent a laparoscopic procedure on (b)(6) 2020; and a suture was used.During the procedure, the taper needle tip broke off while closing abdominal fascia.The patient had to have a slight increase in incision and an x-ray to find the tip and retrieve it.Patient has been released without complication.No additional information could be provided.

Brand Name
PDSII VIO 27IN 2-0 S/A CT-2
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9959692
Report Number2210968-2020-03021
Device Sequence Number2764638
Product Code NEW
UDI-Device Identifier10705031060548
UDI-Public10705031060548
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberZ333H
Device Catalogue NumberZ333H
Device Lot NumberPM6904
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/20/2020
Initial Report FDA Received Date04/14/2020
Patient Sequence Number1